# SDR SWAA2018082824654

- Difficulty date: August 20, 2018
- Submitted: August 29, 2018
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 48,394 hours, 28,473 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 115A2982
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TRAILING EDGE SUPPORT ANGLE ATTACHED TO DEFLECTION CONTROL RIB AND TRANSVERSE WEB CRACKED.  R&R WEB IAW SRM.
